Discrepancies of p-cyclic quotient varieties

Takehiko Yasuda

Research output: Contribution to journalArticle

Abstract

We consider the quotient variety associated to a linear representation of the cyclic group of order p in characteristic p>0. We estimate the minimal discrepancy of exceptional divisors over the singular locus. In particular, we give criteria for the quotient variety being terminal, canonical and log canonical. As an application, we obtain new examples of non-Cohen-Macaulay terminal singularities, adding to examples recently announced by Totaro.

Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalJournal of Mathematical Sciences (Japan)
Volume26
Issue number1
Publication statusPublished - 2019

Keywords

  • Cohen-Macaulay
  • Discrepancy
  • Motivic Integration
  • Wild Quotient Singularities

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Discrepancies of p-cyclic quotient varieties'. Together they form a unique fingerprint.

Cite this